# SDR ASAA2014021907320

- Difficulty date: February 19, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 65C251567
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD BOTTOM HORIZONTAL STABILIZER THRUST BEAM CORNER FITTING IS CRACKED. ACFT GROUNDED.   FITTING REPLACED ON SB737-55-1091-400-2 IAW EA 400, 55EA, 12366.
